# SDR CA000317006

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 18,819 hours
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Fuselage
- Part time: 2,004 hours
- Component: Fuselage, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE REAR FUSELAGE BULKHEAD AT STA 228 AS REQUIRED BY CF 98-38, A CRACK WAS FOUND ON THE RT SIDE OF THE BULKHEAD. THE LOCATION OF THE CRACK WAS APPROX. 1 INCH ABOVE THE HORIZONTAL STABILIZER RT ATTACHMENT FITTING. THE CRACK WAS APPROX. .25 INCH LONG. TECH SUPPORT AT DEHAVILLAND AND WERE ADVISED TO REPLACE THE BULKHEAD.  IT APPEARS THE CRACK HAS ORIGINATED FROM A TOOLING MARK THAT COULD HAVE OCCURRED AT INSTALLATION OF THE BULKHEAD.  IT SHOULD BE NOTED THAT THE BULKHEAD WAS INSTALLED 24JUL91 WITH 2004.4 HRS ON IT.
